# SDR DXTA200701917

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 10,658 hours, 8,535 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE SHUTDOWN DURING SPEED BRAKE RETRACTION TEST. N2 WAS 11 PERCENT.   N1 WAS 7 PERCENT AND ITT STARTED TO RISE TO 550.
